# SDR DL757081547

- Difficulty date: October 8, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CENTER L/E PANEL IS GOUGED ON LOWER SURFACE INBD SIDE.  BLENDED DAMAGED AREA IAW AMM 57-53-00.  REMAINING SKIN THICKNESS .073.  ORIGINAL IS .080, WITHIN LIMITS.
